Prati
Samer S. Ezz-Eldien
Samer S. Ezz-Eldien
.Department of Mathematics, Faculty of Science, New Valley, Egypt,
Potvrđena adresa e-pošte na sci.nvu.edu.eg
Naslov
Citirano
Citirano
Godina
A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order
EH Doha, AH Bhrawy, SS Ezz-Eldien
Computers & Mathematics with Applications 62 (5), 2364-2373, 2011
3882011
A new Jacobi operational matrix: an application for solving fractional differential equations
EH Doha, AH Bhrawy, SS Ezz-Eldien
Applied Mathematical Modelling 36 (10), 4931-4943, 2012
3852012
Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations
EH Doha, AH Bhrawy, SS Ezz-Eldien
Applied Mathematical Modelling 35 (12), 5662-5672, 2011
3402011
A spectral tau algorithm based on Jacobi operational matrix for numerical solution of time fractional diffusion-wave equations
SSEE A.H. Bhrawy, E.H. Doha, D. Baleanu
Journal of Computational Physics 293, 142–156, 2015
2402015
A quadrature tau method for fractional differential equations with variable coefficients
AH Bhrawy, AS Alofi, SS Ezz-Eldien
Applied Mathematical Letters 24 (12), 2146-2152, 2011
136*2011
A New Legendre Operational Technique for Delay Fractional Optimal Control Problems
SSEE A.H. Bhrawy
Calcolo 53, 521–543, 2016
1312016
A numerical technique based on the shifted Legendre polynomials for solving the time-fractional coupled KdV equation
MAA A. H. Bhrawy, E.H. Doha, S.S. Ezz-Eldien
Calcolo 53, 1-17, 2016
1092016
On shifted Jacobi spectral approximations for solving fractional differential equations
EH Doha, AH Bhrawy, D Baleanu, SS Ezz-Eldien
Applied Mathematics and Computation 219 (15), 8042-8056, 2013
892013
An accurate numerical technique for solving fractional optimal control problems
MAA E.H. Doha, A.H. Bhrawy, D. Balenu, S.S. Ezz-Eldien
Proceedings Of The Romanian Academy, Series A 16 (1), 47-54, 2015
87*2015
A numerical approach based on Legendre orthonormal polynomials for numerical solutions of fractional optimal control problems
AHB S.S. Ezz-eldien, E.H. Doha, D. Baleanu
Journal of Vibration and Control 23, 16-30, 2017
802017
New quadrature approach based on operational matrix for solving a class of fractional variational problems
SS Ezz-Eldien
Journal of Computational physics 317, 362-381, 2016
802016
An efficient numerical scheme based on the shifted orthonormal Jacobi polynomials for solving fractional optimal control problems
EH Doha, AH Bhrawy, D Baleanu, SS Ezz-Eldien, RM Hafez
Advances in Difference Equations 2015, 15, 2015
742015
An efficient numerical scheme for solving multi-dimensional fractional optimal control problems with a quadratic performance index
SSEE A.H. Bhrawy, E.H. Doha, J.A. Tenreiro Machado
Asian Journal of Control 17 (6), 2389-2402, 2015
692015
A new Jacobi spectral collocation method for solving 1+1 fractional Schr¨odinger equations and fractional coupled Schr¨odinger systems
AH Bhrawy, EH Doha, SS Ezz-Eldien, RA Van Gorder
Eur. Phys. J. Plus 129, 260, 2014
622014
Solving Fractional Optimal Control Problems within a Chebyshev-Legendre Operational Technique
AH Bhrawy, SS Ezz-Eldien, EH Doha, MA Abdelkawy, D Baleanu
International Journal of Control 90 (6), 1230-1244, 2017
612017
Fast and precise spectral method for solving pantograph type Volterra integro-differential equations
SS Ezz-Eldien, EH Doha
Numerical Algorithms 81, 57-77, 2019
602019
An efficient Legendre spectral tau matrix formulation for solving fractional subdiffusion and reaction subdiffusion equations
EH Doha, AH Bhrawy, SS Ezz-Eldien
Journal of Computational and Nonlinear Dynamics 10 (2), 021019, 2015
572015
On solving systems of multi-pantograph equations via spectral tau method
SS Ezz-Eldien
Applied Mathematics and Computation 321, 63-73, 2018
562018
Chebyshev spectral methods for multi-order fractional neutral pantograph equations
SS Ezz-Eldien, Y Wang, MA Abdelkawy, MA Zaky, AA Aldraiweesh, ...
Nonlinear Dynamics 100, 3785-3797, 2020
522020
Modified Galerkin algorithm for solving multitype fractional differential equations
MM Alsuyuti, EH Doha, SS Ezz‐Eldien, BI Bayoumi, D Baleanu
Mathematical methods in the Applied Sciences 42 (5), 1389-1412, 2019
512019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20